MAUDE Adverse Event Report: COOK INC ARTERIAL PRESSURE MONITORING TRAY; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC ARTERIAL PRESSURE MONITORING TRAY; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G58413
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 customer (person): (b)(6).G4 - pma/510(k) #: k180846.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the wire guide included in the arterial pressure monitoring tray unraveled.The provider pulled out the wire guide to test prior to patient contact and found that it was uncoiled and unusable.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding the event has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged or unavailable.Correction: d9, h3- device not returned to manufacturer.Investigation ¿ evaluation.It was reported that the wire guide included in the arterial pressure monitoring tray unraveled.The provider pulled out the wire guide to test prior to patient contact and found that it was uncoiled and unusable.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the documentation, including the complaint history, device history record, drawing, quality control procedures, manufacturing instructions, specifications and instructions for use (ifu) for the device, were conducted during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination could not be conducted.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient controls are in place to detect this failure mode prior to release.A review of the dhr for the reported complaint device lot and related subassembly lots revealed one recorded nonconformance, in which one device was scrapped prior to further processing.It should be noted that there were no other complaints associated with the final product lot number.Cook also reviewed product labeling: this product is supplied with an instructions for use (ifu) pamphlet, c_t_pms2_rev1.How supplied: upon removal from package, inspect the product to ensure no damage has occurred.Evidence gathered upon review of upon review of the dmr, ifu, and dhr suggests that the device was not manufactured out of specification, and that there are no nonconforming devices in house or out in the field.Based on the information provided, no product returned, and the results of our investigation, it was concluded that a definitive cause for the event could not be identified.It is possible the wire guide became damaged during the shipping process.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ARTERIAL PRESSURE MONITORING TRAY
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20835988
Report Number1820334-2024-01584
Device Sequence Number18325490
Product Code DQO
UDI-Device Identifier00827002584136
UDI-Public(01)00827002584136(17)250818(10)15719366
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2025
Device Model NumberG58413
Device Catalogue NumberAPMY-2.5-15-0-5
Device Lot Number15719366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown